# SDR ALGA201210116701

- Difficulty date: October 10, 2012
- Submitted: October 11, 2012
- Operation: Air carrier
- Aircraft: N883AL
- Make and model: Skrsky S76C
- Aircraft serial: 760677
- Aircraft time: 3,981 hours
- Engine: Rroyce RB211535E4
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Housing
- Condition: Corroded
- Location: Gearbox
- Component: Gearbox, Skrsky
- Component part number: 7635805600041
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR GEARBOX HOUSING HAS CORROSION.
